# SDR AWXA200400979

- Difficulty date: August 15, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND ON BEAM Y1292 RT AT FS 68. MAINTENANCE REMOVED CORRODED BEAM Y1292 RT FROM FS 68 TO FS 69; FABRICATED A NEW SECTION OF REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
